Full Text: PDF
Received January 23, 2017; Accepted May 4, 2017; Published May 15, 2017
Abstract. In this article, we discuss the properties of linear autonomous difference operator . By applying the Green’s function of fourth-order differential equations and a fixed point theorem in cones, we obtain some sufficient conditions for the existence, nonexistence, multiplicity of positive periodic solutions for a generalized fourth-order neutral differential equation with variable parameters.
How to Cite this Article:
Zhibo Cheng, Yun Xin, Periodic solutions for fourth-order neutral differential equations with linear autonomous difference operators, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 29, pp. 1-21.